# SDR DALA1031345523

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON FLOORBEAM UPPER CAP AT BS 1640 RBL 53 TO BL 0.  REPAIRED PER ERA 486850-14 REV 0.
